Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extension of a result of Beurling on invariant subspaces


Author: Peter L. Duren
Journal: Trans. Amer. Math. Soc. 99 (1961), 320-324
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0119085-5
MathSciNet review: 0119085
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. vol. 81 (1949) pp. 239-255. MR 0027954 (10:381e)
  • [2] C. Carathéodory, Conformal representation, 2nd ed., Cambridge, University Press, 1952. MR 0046435 (13:734a)
  • [3] P. L. Duren, Spectral theory of a class of non-self-adjoint infinite matrix operators, doctoral thesis, Massachusetts Institute of Technology, 1960.
  • [4] Z. Nehari, Conformal mapping, New York, McGraw-Hill, 1952. MR 0045823 (13:640h)
  • [5] W. Rudin, Analytic functions of class $ {H_p}$, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 46-66. MR 0067993 (16:810b)
  • [6] -, The closed ideals in an algebra of analytic functions, Canad. J. Math. vol. 9 (1957) pp. 426-434. MR 0089254 (19:641c)
  • [7] G. Szegö, A problem concerning orthogonal polynomials, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 196-206. MR 1501782

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0119085-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society